Alert archive / Alabama / Flash Flood Warnings in 2021
Flash Flood Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Mar 16, 2021, 9:24 AM CDT for Choctaw County, Clarke County, Alabama. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2021, 9:24 AM CDT (14:24 UTC)
- Expired
- Mar 16, 2021, 5:15 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, AL, Clarke County, AL
The radar
The Mobile radar (KMOB), 158 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 1:00 PM CDT | FLASH FLOOD | 2 Se Pennington, AL | ONGOING FLASH FLOODING ON WALLACE MCNEELY RD. WITH WATER COVERING THE ROADWAY HAS RESULTED IN CONTINUED ROAD CLOSURE. |
| Mar 16, 1:00 PM CDT | FLASH FLOOD | Pennington, AL | ONGOING FLASH FLOODING WITH WATER COVERING THE ROADWAY HAS RESULTED IN CONTINUED ROAD CLOSURE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 216 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
334
WGUS54 KMOB 161424
FFWMOB
ALC023-025-162015-
/O.NEW.KMOB.FF.W.0001.210316T1424Z-210316T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
924 AM CDT Tue Mar 16 2021
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Choctaw County in southwestern Alabama...
Northwestern Clarke County in southwestern Alabama...
* Until 315 PM CDT.
* At 924 AM CDT, Emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Butler, Lisman, Silas, Pennington, Gilbertown, Toxey, Red Springs,
Land, West Butler, Bogueloosa, Mount Sterling, Needham, Jackson
Spur, Hodgewood, Little Walker, Ararat, Lou, Thornton Springs,
Slater and Okatuppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3173 8847 3189 8847 3231 8842 3231 8793
3228 8793 3229 8795 3230 8794 3230 8798
3228 8802 3218 8801 3215 8802 3214 8804
3208 8804 3206 8807 3207 8809 3205 8812
3200 8811 3199 8804 3183 8806
FLASH FLOOD...OBSERVED
$$
CGAL3 follow-up statements
921
WGUS74 KMOB 161858
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
158 PM CDT Tue Mar 16 2021
ALC023-025-162015-
/O.CON.KMOB.FF.W.0001.000000T0000Z-210316T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw AL-Clarke AL-
158 PM CDT Tue Mar 16 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT THIS
AFTERNOON FOR CHOCTAW AND NORTHWESTERN CLARKE COUNTIES...
At 158 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 5
and 6 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Butler, Lisman, Silas, Pennington, Gilbertown, Toxey, Red Springs,
Land, West Butler, Bogueloosa, Mount Sterling, Needham, Jackson
Spur, Hodgewood, Little Walker, Ararat, Lou, Thornton Springs,
Slater and Okatuppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3173 8847 3189 8847 3231 8842 3231 8793
3228 8793 3229 8795 3230 8794 3230 8798
3228 8802 3218 8801 3215 8802 3214 8804
3208 8804 3206 8807 3207 8809 3205 8812
3200 8811 3199 8804 3183 8806
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
CGAL867
WGUS54 KMOB 161926
FFWMOB
ALC023-025-162215-
/O.EXT.KMOB.FF.W.0001.000000T0000Z-210316T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
226 PM CDT Tue Mar 16 2021
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Choctaw County in southwestern Alabama...
Northwestern Clarke County in southwestern Alabama...
* Until 515 PM CDT.
* At 226 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
5 and 6 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Butler, Lisman, Silas, Pennington, Gilbertown, Toxey, Red Springs,
Land, West Butler, Bogueloosa, Mount Sterling, Needham, Jackson
Spur, Hodgewood, Little Walker, Ararat, Lou, Thornton Springs,
Slater and Okatuppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3173 8847 3189 8847 3231 8842 3231 8793
3228 8793 3229 8795 3230 8794 3230 8798
3228 8802 3218 8801 3215 8802 3214 8804
3208 8804 3206 8807 3207 8809 3205 8812
3200 8811 3199 8804 3183 8806
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
CGAL102
WGUS74 KMOB 162009
FFSMOB
Flash Flood Statement
National Weather Service Mobile AL
309 PM CDT Tue Mar 16 2021
ALC023-025-162215-
/O.CON.KMOB.FF.W.0001.000000T0000Z-210316T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw AL-Clarke AL-
309 PM CDT Tue Mar 16 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT THIS
AFTERNOON FOR CHOCTAW AND NORTHWESTERN CLARKE COUNTIES...
At 309 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 5
and 7 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Butler, Lisman, Silas, Pennington, Gilbertown, Toxey, Red Springs,
Land, West Butler, Bogueloosa, Mount Sterling, Needham, Jackson
Spur, Hodgewood, Little Walker, Ararat, Lou, Thornton Springs,
Slater and Okatuppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3173 8847 3189 8847 3231 8842 3231 8793
3228 8793 3229 8795 3230 8794 3230 8798
3228 8802 3218 8801 3215 8802 3214 8804
3208 8804 3206 8807 3207 8809 3205 8812
3200 8811 3199 8804 3183 8806
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
CGALWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 16, 6:50 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 16, 6:50 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
650 AM CDT Tue Mar 16 2021
.AVIATION...
12Z issuance...IFR to occasional LIFR/IFR ceilings expected for
much of the morning, but by noon ceilings should improve to VFR
conditions. Areas of fog along the Alabama coast this morning will
likely reduce visibilities to 2SM or less, also improving through
noon. Rain and thunderstorm chances will continue to increase
throughout the day. This is especially true for inland southeast
Mississippi and inland southwest and south-central Alabama, and
then gradually diminish in coverage through the overnight hours.
There is a slight potential for gusty winds and hail, and possibly
even a tornado with any stronger storm that may develop through
mid evening. Surface winds generally remain south at 5 to 10 knots
through the period. /22
&&
.PREV DISCUSSION... /issued 439 AM CDT Tue Mar 16 2021/
NEAR TERM UPDATE /Now Through Wednesday night/...The pattern today
is not expected to be too different from that of Monday, with a
conditional threat of severe weather associated with any stronger
thunderstorms that develop and SPC maintains the Marginal Risk of
severe storms over the northern half of our forecast area on
Tuesday. Ongoing convection primarily over the northwestern
portions of the forecast area through pre-dawn will become more
widespread over the northern half of the forecast area during the
course of the day in association with the lingering convergence
zone just to the north of our area in conjunction with some weak
shortwave activity in the west-southwest flow aloft.
With daytime heating, MLCAPE values will increase to be between 500-
1000 J/kg by this afternoon, with the higher instability values up
to near 1600 J/kg over our northern counties. Also, 0-6 KM bulk
shear values will be around 35-45 knots across much of the area
during this time, along with 700-500 mb lapse rates around 6.0-6.7
C/km and 0-1km SRH generally between 100-200 m2/s2 (especially this
morning). There will be some weak capping between 700-600 MB, and
similar to Monday, this could have a limiting affect on the
convection at times. But sufficient daytime heating and deep layer
moisture could aid in eroding the cap and lead to increased chances
for thunderstorms (especially over inland southeast Mississippi and
inland southwest and south-central Alabama), and some of these
storms could be strong to severe (as previously mentioned). Curved
low-level hodographs could also result in some rotating cells. Thus,
the main threats anticipated are damaging winds and hail; but, a
tornado or two cannot be ruled out. By mid evening through tonight
convection diminishes somewhat, although an isolated to scattered
storm will still be possible overnight (especially over the far
northern portions of the forecast area). At this time, it does not
appear that there will be much of a severe threat with those.
High temperatures today will range from the mid and upper 70s over
most of the forecast area, but a pocket of lower 80s will be
possible over interior south central Alabama and part of the
interior western Florida panhandle. Tonight's low temperatures
primarily in the low to mid 60s across the entire area.
An active severe weather day looks to unfold on Wednesday into
Wednesday night. An upper level trough centered over the south-
central Plains states takes on a negative tilt into the night
Wednesday as it shifts east into the east-central Plains and
Midwest. Upper level ridging amplifies in response over the far
southeastern U.S. and western Atlantic during the period.
Uncertainty remains in model guidance on exact evolution of the
upper level trough, and southeastern periphery of best upper level
difluence. Despite some questions on overall magnitude of large
scale forcing for ascent over our CWA, ample wind shear and CAPE
will be available in advance of an eastward moving cold front.
During the day Wednesday, forecast models are in general agreement
on developing 1,500 to 2,000 J/kg of SBCAPE, with similar MLCAPE
values nearer 1,500 J/kg. Some hi-res guidance like the HRRR
suggests higher SBCAPE and MLCAPE values could be realized, and is
something to keep an eye on as we near Wednesday. CAPE values taper
off in the evening somewhat, remaining more than adequate for severe
storms with 1,000 J/kg MLCAPE and 1,500 J/kg of SBCAPE. Very steep
low level lapse rates look probable nearer 7C/km, with mid-level
lapse rates approaching 8C/km. Shear will undoubtedly be supportive
of severe thunderstorms, including supercells. Elongated, curved
hodographs with deep layer shear around 40kts will be present during
the day Wednesday, strengthening into the evening and overnight as
the nocturnal low level jet begins to crank upwards of 50kts. This
will in turn help to enlarge hodographs and increase Storm Relative
Helicity values appreciably after dark in excess of 300 to
400m^2/s^2 from afternoon values around 200 m^2/s^2. All hazards of
severe weather are possible Wednesday late afternoon into the
overnight hours, with damaging winds, tornadoes (some strong), and
large hail (up to golf ball size) possible. A potential limiter for
day time convective coverage would be the presence of a healthy EML
(Elevated Mixed Layer) located at the 700mb level. This will help to
keep the environment capped until better forcing can move in or
daytime heating can overcome the EML.
It is important to note/reiterate the uncertainty in where best
forcing will align with the aforementioned ingredients along with
timing of better forcing. This will affect overall timing of better
severe weather potential. The first round of isolated to scattered
convective potential appears to potentially develop during the early
to mid afternoon hours across much of the CWA. This would likely be
in the form of isolated to scattered discrete to semi-discrete
thunderstorms capable of all severe hazards that move and develop
from southwest to northeast across the area. A better threat for
strong to severe thunderstorms will likely evolve from west to east
during the late evening into the overnight hours along the cold
front as a line of strong to severe thunderstorms pushes eastward
across the region. Convection quickly tapers off behind the front
during the late overnight into early morning hours, with the front
exiting the CWA prior to or near daybreak Thursday.
Outside of the severe threat, high temperatures look to peak in the
upper 70's to lower 80's during the afternoon, with lows Wednesday
night in the middle to upper 50's west of I-65, and lower 60's to
the east of I-65. Best rain and thunderstorm chances appear to be
late afternoon into the late night hours, waning from west to east
following the frontal passage during the overnight hours. In
addition to the severe risk Wednesday, strong wind gusts are
possible ahead of the front over the open warm sector during the
afternoon into night time hours. Wind gusts of 30 to 35mph appear
probable amidst strong southerly low level flow, and would not be
surprised if a Wind Advisory becomes necessary for parts of the CWA
during the period. A HIGH RISK of rip currents continues through the
Near Term. MM/25 /12 /22
SHORT TERM /Thursday through Thursday night/...The closed upper low
that has moved over the mid Mississippi River Valley swings east to
over the East Coast. Several upper level shortwave troughs follow,
leaving a mean upper trough over the eastern Conus. An occluded cold
front that has moved over the forecast area moves off to the east,
with westerly, then northwesterly flow following the cold front
passage. Some residual rain showers with embedded thunderstorms are
possible over eastern-most portions of the forecast area Thursday
morning, but should be east of the forecast area by noontime.
For temperatures, have leaned towards the physical model
representation of the cooler air moving over the forecast area
Thursday as a start, with most statistical models not able to
effectively handle the cold air influx starting Thursday afternoon.
Thursday night, have went a bit above guidance, with stronger
winds overnight helping to temper overnight radiational cooling.
The result is high temperatures Thursday ranging from the upper
60s to near 70s along and northwest of the Alabama River to mid
70s over the western Florida panhandle. Low temperatures Thursday
night are expected to range from the mid to upper 40s over most
inland portions of the forecast area to the low 50s along the
immediate coast. /16
EXTENDED TERM /Friday Through Monday/...A very high level of
confidence for a cool and dry pattern. Just a little over half of
the period (Friday through early Sunday) a deep mid- and upper
trough propagates eastward over and just to the east of the area.
Strong surface high pressure builds coincident and forces both cold-
and dry-air advection through midday Saturday. The manner in which
the surface high builds, surface winds quickly become easterly on
Sunday and veer southeasterly on Monday and low level moisture
values begin creeping upward again in both a weak warm air and
positive moisture advection pattern - so, a very short-lived
residence time for the cooler air, but otherwise, uneventful
'chamber of commerce-type' sensible weather region-wide. Sunrises
and sunset each day should be absolutely beautiful. Highs int he 60s
Friday, Saturday and Sunday moderating to the 70s on Monday.
Overnight lows in the 40s moderating to the 40s (inland) and lower
50s (coast) by Monday morning. /23 JMM
MARINE...A Dense Fog Advisory has been issued for Mobile Bay, the
Mississippi Sound, Perdido Bay, and the Alabama Gulf waters out 20
NM through 1 PM today. Low visibility to one nautical mile or less
will make navigation difficult. If you must navigate, proceed with
caution, use proper fog signals, and make sure all running lights
are on. Patchy to areas of dense fog are likely again tonight as a
surface ridge across the eastern Gulf continues to bring light to at
times moderate onshore flow through mid week. A cold front is
expected to move across area waters late Wednesday night into
Thursday, with winds and seas increasing beginning Wednesday
morning. In addition, strong to severe storms are becoming
increasingly likely Wednesday through Wednesday night. Moderate to
strong westerly then northwesterly flow will then follow for
Thursday and Friday, becoming northeasterly over the weekend. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Thursday night for ALZ265-266.
FL...High Rip Current Risk through late Thursday night for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory until 1 PM CDT this afternoon for GMZ630>633-
650.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Special weather statement, Mar 16, 3:52 AM CDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
352 AM CDT Tue Mar 16 2021
ALZ051-160915-
Choctaw AL-
352 AM CDT Tue Mar 16 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
CHOCTAW COUNTY UNTIL 415 AM CDT...
At 352 AM CDT, the strong thunderstorm was located 5 miles west of
Putnam, or 7 miles southeast of Butler, moving east at 35 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of central Choctaw
County.
LAT...LON 3214 8802 3214 8804 3211 8805 3209 8804
3206 8807 3207 8808 3207 8810 3205 8812
3201 8811 3199 8810 3201 8809 3198 8806
3197 8807 3195 8818 3208 8823 3216 8802
TIME...MOT...LOC 0852Z 254DEG 29KT 3201 8812Special weather statement, Mar 16, 4:24 AM CDT, 5 hours before
Special Weather Statement
National Weather Service Mobile AL
424 AM CDT Tue Mar 16 2021
ALZ054-161030-
Wilcox AL-
424 AM CDT Tue Mar 16 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN WILCOX COUNTY UNTIL 530 AM CDT...
At 424 AM CDT, the strong thunderstorms were located along a line
extending from 3 miles north of Central Mills to 5 miles east of
Putnam, and moving east at 25 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Pine Hill.
LAT...LON 3227 8744 3225 8742 3224 8739 3220 8736
3220 8733 3214 8728 3215 8727 3214 8725
3212 8726 3212 8725 3198 8747 3198 8767
3200 8766 3201 8762 3213 8762 3213 8752
3226 8752 3227 8751
TIME...MOT...LOC 0924Z 266DEG 22KT 3233 8746 3201 8794Special weather statement, Mar 16, 5:48 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
548 AM CDT Tue Mar 16 2021
ALZ054-161115-
Wilcox AL-
548 AM CDT Tue Mar 16 2021
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL WILCOX COUNTY UNTIL 615 AM CDT...
At 548 AM CDT, the strong thunderstorm was located 8 miles west of
Dannelly Reservoir, or 10 miles north of Camden, moving east at 25
mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of north central
Wilcox County.
LAT...LON 3227 8744 3226 8744 3224 8741 3224 8739
3220 8736 3220 8733 3214 8728 3215 8727
3214 8725 3212 8726 3212 8725 3210 8723
3208 8719 3207 8719 3205 8717 3204 8744
3227 8745
TIME...MOT...LOC 1048Z 270DEG 21KT 3213 8735The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:36 AM CDT | Special Weather Statement | MOB | Choctaw | 39 min |
| Mar 16, 1:17 AM CDT | Special Weather Statement | MOB | Choctaw | 43 min |
| Mar 16, 1:38 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 52 min |
| Mar 16, 2:31 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 28 min |
| Mar 16, 3:44 AM CDT | Marine Dense Fog Advisory | MOB | 9 hr | |
| Mar 16, 3:52 AM CDT | Special Weather Statement | MOB | Choctaw | 23 min |
| Mar 16, 4:24 AM CDT | Special Weather Statement | MOB | Wilcox | 66 min |
| Mar 16, 4:40 AM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 30 min |
| Mar 16, 5:48 AM CDT | Special Weather Statement | MOB | Wilcox | 27 min |
| Mar 16, 9:29 AM CDT | Flash Flood Warning | MOB | Wilcox | 8 hr |
| Mar 16, 10:10 AM CDT | Special Weather Statement | MOB | Clarke | 50 min |
| Mar 16, 10:41 AM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| Mar 16, 11:09 AM CDT | Special Weather Statement | MOB | Wilcox | 51 min |
| Mar 16, 11:28 AM CDT | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more | 12 hr |
| Mar 16, 11:42 AM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Mar 16, 12:11 PM CDT | Special Weather Statement | MOB | Butler | 34 min |
| Mar 16, 12:47 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 58 min |
| Mar 16, 1:11 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 49 min |
| Mar 16, 2:00 PM CDT | Special Weather Statement | MOB | Crenshaw | 15 min |
| Mar 16, 4:47 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington, Wilcox | 6 hr |
| Mar 16, 4:48 PM CDT | Marine Dense Fog Advisory | MOB | 17 hr | |
| Mar 16, 4:48 PM CDT | Small Craft Advisory | MOB | 5 days | |
| Mar 16, 4:53 PM CDT | Dense Fog Advisory | MOB | Baldwin, Mobile | 17 hr |
| Mar 16, 4:53 PM CDT | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 28 hr |
Nearby
Flash Flood Warnings in Alabama, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.